Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 37, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Nov 9, 2014, 3:03 AM MST. It took effect at Nov 9, 2014, 4:00 PM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2014, 3:03 AM MST (10:03 UTC)
- In effect from
- Nov 9, 2014, 4:00 PM MST
- Expired
- Nov 10, 2014, 11:00 AM MST
- In force
- 19 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
631 WWUS75 KPIH 091003 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 303 AM MST SUN NOV 9 2014 ...FIRST MAJOR WINTER STORM TO BRING WIND AND COLD AIR... .LOW PRESSURE MOVING THROUGH THE GREAT PLAINS TONIGHT AND MONDAY WILL PUSH A STRONG COLD FRONT THROUGH CENTRAL AND EASTERN IDAHO STARTING THIS AFTERNOON. WHILE THIS FIRST STORM BRINGS LITTLE IN THE WAY OF PRECIPITATION...IT WILL BRING VERY WINDY CONDITIONS AND COLD AIR BEHIND THE FRONT. SNOW AND BITTERLY COLD AIR WILL BE BROUGHT IN BY A SECOND STORM ON MONDAY NIGHT AND TUESDAY. WEDNESDAY MORNING LOWS WILL BE IN THE SINGLE DIGITS FOR AREAS NORTH OF BLACKFOOT...AND 10 TO 15 DEGREES ABOVE ZERO FOR THE POCATELLO TO BURLEY AREAS. IDZ017-020-021-092315- /O.NEW.KPIH.WI.Y.0037.141109T2300Z-141110T1200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 303 AM MST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM MST MONDAY. * TIMING...STRONG SOUTHWEST TO WEST WIND WILL DEVELOP DURING THE MIDAFTERNOON. WINDSPEED WILL PEAK DURING THE EVENING HOURS...THEN TAPER OFF SLOWLY AFTER MIDNIGHT. * WINDS...SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH WILL OCCUR WITH THIS COLD FRONT. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND. THIS WIND WILL ALSO TAKE DOWN WEAK TREES...PULL DOWN POWER LINES...AND CAUSE TEMPORARY POWER OUTAGES. IT CAN ALSO DAMAGE ROOFING AND OTHER PARTS OF YOUR HOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ018-031-032-092315- /O.NEW.KPIH.WI.Y.0037.141109T2300Z-141110T0700Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...ARCO...CHALLIS...MACKAY 303 AM MST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. * TIMING...VERY WINDY CONDITIONS WILL DEVELOP DURING THE MIDAFTERNOON AND CONTINUE AT ELEVATIONS BELOW 7000 FEET UNTIL MIDNIGHT. PEAK WINDS SHOULD OCCUR AROUND 600 PM. * WINDS...WEST WIND OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE THE EXPECTED PEAK. * LOCATIONS INCLUDE...MIDSLOPE AND RIDGES OF THE SAWTOOTH RANGE...THE WOOD RIVER BASIN...AND THE LOST RIVER BASIN. THESE STRONG WINDS CAN ALSO OCCUR IN MOUNTAIN GAPS AND PASSES. 20 TO 30 MPH WIND GUSTING TO 40 MPH CAN BE EXPECTED IN THE VALLEY BOTTOMS. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND. THIS WIND WILL ALSO TAKE DOWN WEAK TREES...PULL DOWN POWER LINES...AND CAUSE TEMPORARY POWER OUTAGES. IT CAN ALSO DAMAGE ROOFING AND OTHER PARTS OF YOUR HOME. FINALLY...THIS WIND CAN CREATE DANGEROUSLY LOW VISIBILITY IN BLOWING DUST NEAR PLOWED AGRICULTURAL FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE...WITH GUSTS AS STRONG AS 55 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-092315- /O.NEW.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS 303 AM MST SUN NOV 9 2014 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST MONDAY. * TIMING...BREEZY CONDITIONS WILL DEVELOP DURING THE MID- AFTERNOON...THEN VERY WINDY CONDITIONS SHOULD DEVELOP FOR THE LATE EVENING...AROUND 900 PM...AND CONTINUE UNTIL 500 AM MONDAY MORNING. EXPECT A PEAK WIND AROUND MIDNIGHT. * WINDS...SOUTHWEST TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY DURING THE PEAK OF THE STORM. * LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS AND CARIBOU HIGHLANDS...ESPECIALLY AREAS BORDERING THE MAGIC VALLEY AND SNAKE RIVER PLAIN. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND. THIS WIND WILL ALSO TAKE DOWN WEAK TREES...PULL DOWN POWER LINES...AND CAUSE TEMPORARY POWER OUTAGES. IT CAN ALSO DAMAGE ROOFING AND OTHER PARTS OF YOUR HOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
4 follow-up statements
801 WWUS75 KPIH 091949 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1249 PM MST SUN NOV 9 2014 IDZ018-031-032-092100- /O.CAN.KPIH.WI.Y.0037.141109T2300Z-141110T0700Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...ARCO...CHALLIS...MACKAY 1249 PM MST SUN NOV 9 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ023-092100- /O.CAN.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/ CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...LAVA HOT SPRINGS...SODA SPRINGS 1249 PM MST SUN NOV 9 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ017-020-021-092100- /O.EXT.KPIH.WI.Y.0037.141110T0100Z-141110T1200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 1249 PM MST SUN NOV 9 2014 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY... * TIMING...STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP THIS EVENING PEAKING AROUND MIDNIGHT THEN DECREASING MONDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE AROUND MIDNIGHT. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-092100- /O.CON.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 1249 PM MST SUN NOV 9 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST MONDAY. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP LATE THIS EVENING PEAKING AFTER MIDNIGHT THEN GRADUALLY DECREASING MONDAY MORNING. * WINDS...WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY DURING THE PEAK OF THE STORM. * LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS...ESPECIALLY ALONG INTERSTATE 84 FROM IDAHOME TO THE UTAH STATE LINE. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
093 WWUS75 KPIH 092020 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 120 PM MST SUN NOV 9 2014 IDZ017-020-021-101200- /O.CON.KPIH.WI.Y.0037.141110T0100Z-141110T1200Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 120 PM MST SUN NOV 9 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST MONDAY. * TIMING...STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP THIS EVENING PEAKING AROUND MIDNIGHT THEN DECREASING MONDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE AROUND MIDNIGHT. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-101200- /O.CON.KPIH.WI.Y.0037.141110T0400Z-141110T1200Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 120 PM MST SUN NOV 9 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM MST MONDAY. * TIMING...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP LATE THIS EVENING PEAKING AFTER MIDNIGHT THEN GRADUALLY DECREASING MONDAY MORNING. * WINDS...WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY DURING THE PEAK OF THE STORM. * LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS...ESPECIALLY ALONG INTERSTATE 84 FROM IDAHOME TO THE UTAH STATE LINE. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
552 WWUS75 KPIH 101153 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 453 AM MST MON NOV 10 2014 IDZ020-021-101300- /O.CAN.KPIH.WI.Y.0037.000000T0000Z-141110T1200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 453 AM MST MON NOV 10 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WINDS ARE DIMINISHING THIS MORNING ACROSS THE MOST OF THE SNAKE PLAIN. MORE LOCALIZED WINDS OF 25 TO 35 MPH ARE POSSIBLE FOR THE REST OF THE MORNING. $$ IDZ017-101800- /O.EXT.KPIH.WI.Y.0037.000000T0000Z-141110T1800Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 453 AM MST MON NOV 10 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THE REST OF THIS MORNING * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * LOCATIONS INCLUDE...THE INTERSTATE 84/86 CORRIDOR FROM BURLEY TO THE RAFT RIVER AREA. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-101800- /O.EXT.KPIH.WI.Y.0037.000000T0000Z-141110T1800Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 453 AM MST MON NOV 10 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THE REST OF THIS MORNING. * WINDS...WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 60 MPH ARE LIKELY DURING THE PEAK OF THE STORM. * LOCATIONS INCLUDE...THE SOUTH CENTRAL HIGHLANDS...ESPECIALLY ALONG INTERSTATE 84 FROM IDAHOME TO THE UTAH STATE LINE. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN THERE IS A CROSS WIND AND MAY PRODUCE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
043 WWUS75 KPIH 101803 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1103 AM MST MON NOV 10 2014 IDZ017-022-101915- /O.EXP.KPIH.WI.Y.0037.000000T0000Z-141110T1800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... OAKLEY 1103 AM MST MON NOV 10 2014 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Nov 8, 2:00 PM MST, 13 hours 3 minutes earlier.
Area forecast discussion, Nov 8, 2:00 PM MST, 13 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MST SAT NOV 8 2014 .SHORT TERM...TONIGHT THROUGH TUESDAY. A BROAD FLAT UPPER RIDGE WAS POSITIONED ALONG THE PAC COAST THIS AFTERNOON AS A SPLIT UPPER TROUGH ADVANCED THROUGH THE ERN PAC/GULF OF ALASKA. THE GULF PORTION OF THE UPPER TROUGH IS EXPECTED TO TOP THE RIDGE TONIGHT AND DIG SE INTO SRN BC/WASHINGTON SUNDAY MORNING BEFORE ADVANCING FURTHER SE THROUGH THE NRN ROCKIES/SE IDAHO MONDAY MORNING. INCREASING SOUTHWEST WINDS ARE EXPECTED AHEAD OF THE ADVANCING TROUGH SUNDAY AFTERNOON/NIGHT WITH NEAR ADVISORY LEVEL WINDS ANTICIPATED WITHIN THE SNAKE RIVER PLAIN. A BROAD AREA OF ASSOCIATED PRECIPITATION WILL SHIFT INTO THE CNTRL MOUNTAINS SUNDAY AFTERNOON AND ACROSS THE REMAINDER OF SE IDAHO SUNDAY NIGHT WITH THE BEST ACCUMULATIONS EXPECTED WITHIN THE WNW UPSLOPE REGIONS OF THE CNTRL MOUNTAINS AND UPPER SNAKE HIGHLANDS THROUGH MONDAY. MUCH COLDER TEMPERATURES ARE EXPECTED TO SPILL OVER THE DIVIDE MONDAY AFTERNOON AND TUESDAY AS THE INITIAL DISTURBANCE SWEEPS EAST AND A SECOND WAVE DIGS SHARPLY SOUTH OUT OF NRN CANADA INTO THE NRN ROCKIES/MONTANA BY TUESDAY AFTERNOON. DAYTIME HIGHS ARE EXPECTED TO COOL NEARLY 30 DEGREES FROM SUNDAY INTO TUESDAY. HUSTON .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. LOOK FOR A VERY ACTIVE WEATHER PATTERN THROUGH THE PERIOD WITH VERY COLD TEMPERATURES EXPECTED EARLY IN THE PERIOD FOLLOWED BY GOOD PRECIPITATION CHANCES. EXPECT VERY COLD ARCTIC AIR TUESDAY NIGHT INTO WEDNESDAY TO MOVE ACROSS THE REGION. TEMPERATURES TUESDAY NIGHT WILL BE IN THE TEENS IN OUR SOUTHERN AREAS AND SINGLE DIGITS TO SLIGHTLY BELOW ZERO IN OUR NORTHERN AREAS. WIND CHILLS ACROSS THE UPPER SNAKE RIVER PLAIN WILL BE 5 TO 15 BELOW ZERO. EXPECT SLIGHTLY WARMER TEMPERATURES ON THURSDAY BUT WELL BELOW NORMAL PARTICULARLY IN THE MORNING. THURSDAY AFTERNOON MODELS CONTINUE TO SHOW A MOIST...PACIFIC STORM APPROACHING FROM THE WEST. THOUGH THERE ARE SOME DIFFERENCES IN TIMING AND INTENSITY MODELS SHOW GOOD PRECIPITATION CHANCES EARLY FRIDAY THROUGH EARLY SATURDAY. THE GFS MODEL SHOWS LIGHT RAIN AND SNOW SHOWERS WHERE THE ECMWF SHOWS MODERATE RAIN AND SNOW SHOWERS. WYATT && .AVIATION...EXPECT VFR CONDITIONS TO CONTINUE THROUGH SUNDAY MORNING. AN APPROACHING SYSTEM WILL BRING INCREASING CLOUDS THROUGH THE EVENING. EXPECT WINDS TO BECOME BREEZY BY MID TO LATE TOMORROW MORNING. LOOK FOR EVEN STRONGER WINDS WITH GUSTS AROUND 35 TO 40 MPH IN THE AFTERNOON ACROSS THE SNAKE RIVER PLAIN WITH THE COLD FRONT PASSAGE. WITH THE EXCEPTION OF KBYI...EXPECT VICINITY SHOWERS SUNDAY AFTERNOON. THOUGH CIGS SHOULD DECREASE...THEY ARE EXPECTED TO REMAIN VFR ON SUNDAY. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 1:20 PM MST | Winter Weather Advisory | PIH | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.